# SDR SWIA201439325

- Difficulty date: August 28, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 30,081 hours, 24,955 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE NR 22 LUG ON FUSELAGE SIDE GOUGED.   REMOVED DAMAGE AND FOUND TO BE WITHIN LIMITS AND RESTORED FINISH IAW REO.
